# SDR CA020517001

- Difficulty date: May 14, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON FLIGHT THE CREW REPORTED RT WINDSHIELD INNER PLY SHATTERED UPON LANDING.ENGINEERS REPLACED WINDSHIELD BY S/N 01180H2136 THE WINDSHIELD INSTALLED WAS A POST SERVICE BULLETIN WINDSHIELD.
